Generalizations of Furuta's inequality

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2013) Generalizations of Furuta's inequality. Linear and Multilinear Algebra, 61 (5). pp. 617-626. ISSN 0308-1087

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/23667
DOI https://doi.org/10.1080/03081087.2012.698279
Official URL http://www.tandfonline.com/doi/full/10.1080/030810...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26720, bounded linear operators, operator inequalities, Kato's inequality, functions of normal operators, Euclidian norm and numerical radius
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login